Fu, YB and Il'Ichiev, AT (2010) Solitary waves in fluid-filled elastic tubes: existence, persistence, and the role of axial displacement. IMA Journal of Applied Mathematics, 75 (2). 257 - 268. ISSN 1464-3634

[img]
Preview
Text
Solitary waves in fluid-filled elastic tubes - existence, persistence and the role of axial displacment (YFu).pdf

Download (148kB) | Preview
Item Type: Article
Uncontrolled Keywords: Solitary waves, membrane tubes, bifurcation, nonlinear elasticity
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Related URLs:
Depositing User: Symplectic
Date Deposited: 20 Nov 2014 15:50
Last Modified: 24 May 2016 10:46
URI: http://eprints.keele.ac.uk/id/eprint/80

Actions (login required)

View Item View Item